# SDR CA961002008

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226AT
- Engine: Garrtt TPE3311151A
- System (JASC): 7603 · Power Lever
- Part: Ball Joint
- Part number: 111B0100
- Condition: Bent
- Location: Power Lever
- Component: 154203
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) ON DESCENT THE PILOT TRIED TO REDUCE POWER ON LEFT ENGINE, BUT LEVER WAS FROZEN, IN THE PROCESS THE BALL JOINT ON THE END OF THE CABLE WAS BENT 60 DEGREES UP WHICH WOULD NOT LET THE POWER BE REDUCED TO THE REQUIRED RPM. ENGINE SHUT DOWN. A NEW BALL JOINT OF NEW DESIGN P/N 85043-1 WAS INSTALLED.
